# SDR SWAA2020050874603

- Difficulty date: May 2, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LATERAL FLOOR SUPPORT AT BS 887 11 INCH LEFT OF CENTER LINE IS CORRODED. / REMOVED CORRODED T STRAP AND INSTALLED NEW T STRAP AT AFT CARGO STA 887 FLOOR REF B737-700 DWG 146A7500 AND SRM 51-40-02 TR 31996
